Items where Author is "Ali, Umair"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Mastoi, Sanaullah and Ganie, Abdul Hamid and Saeed, Abdulkafi Mohammed and Ali, Umair and Rajput, Umair Ahmed and Mior Othman, Wan Ainun (2022) Numerical solution for two-dimensional partial differential equations using SM's method. Open Physics, 20 (1). pp. 142-154. ISSN 2391-5471, DOI https://doi.org/10.1515/phys-2022-0015.

Ali, Umair and Mastoi, Sanaullah and Mior Othman, Wan Ainun and Khater, Mostafa M. A. and Sohail, Muhammad (2021) Computation of traveling wave solution for nonlinear variable-order fractional model of modified equal width equation. Aims Mathematics, 6 (9). pp. 10055-10069. ISSN 2473-6988, DOI https://doi.org/10.3934/math.2021584.

This list was generated on Wed Feb 28 19:52:49 2024 +08.